# SDR CALA0300706

- Difficulty date: December 8, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 22,772 hours, 5,209 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4.5 INCH CRACK IN RIGHT WING FIXED LEADING EDGE SKIN BETWEEN OSS 397 AND OSS 421.  THE SKIN WAS REPAIRED IAW EA 5731-01010, REV D, OP 4 AND SRM 57-41-01.
